# SDR ASAA2021091635987

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,346 hours, 10,103 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 632921461
- Part serial: 4722
- Condition: Failed
- Location: #1 Engine
- Part time: 9,155 hours, 2,755 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL340, LEFT "BLEED TRIP OFF" AMBER LIGHT ILLUMINATED, LEFT DUCT PRESSURE INDICATED ZERO PSI. WE PUSHED TRIP RESET BUTTON PER QRH PROCEDURES AND BLEED TRIP OFF" LIGHT EXTINGUISHED AND LEFT DUCT PRESS INDICATION MATCHED RIGHT DUCT PRESS. IND. GROUNDED - YES. ACCOMPLISHED #1 ENG BLEED AIR SYSTEM HEALTH CHECK TASK CARD NG-36WC-00001 & FOUND PRECOOLER VALVE FAILED TEST. REMOVED #1 ENG PRECOOLER VALVE REF B737-900 AMM 36-12-02-000-201 & INSTALLED SERVICEABLE PRECOOLER VALVE REF AMM 36-12-02-400-801. LEAK & OPERATIONAL TEST GOOD. REF AMM 36-11-00-710-801 & TASK CARD NG-36WC-00001 FOR ENGINE HIGH PWR RUN & HEALTH CHECK TASK CARD NG-36WC-00001. DUCT PRESSURE WITHIN LIMITS NOW.
